# SDR 2022F00507

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 8,842 hours
- Engine: Ge CT78A
- Engine time: 1,327 hours, 659 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 5034T70P04
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE OIL PRESSURE LOW NOTED DURING CRUISE CHECK. CANCELLED IFR AND RETURNED TO LAND RW18 AT KHUM. #1 ENGINE WAS BROUGHT BACK TO IDLE AS PER CHECKLIST AND RETURNED TO FLY ON FINAL FOR LANDING. #1 ENGINE B-AXIS SEAL BLOWN OUT.
